Finite proper covers in a class of finite semi-groups with commuting idempotents

Gomes, G.M.S. and Gould, V. (2008) Finite proper covers in a class of finite semi-groups with commuting idempotents. Semigroup Forum, 66 (3). pp. 433-454. ISSN 1432-2137

Abstract

Metadata

Authors/Creators:
  • Gomes, G.M.S.
  • Gould, V.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 12 Feb 2009 17:23
Last Modified: 12 Feb 2009 17:23
Published Version: http://dx.doi.org/10.1007/s002330010144
Status: Published
Publisher: Springer Verlag (Germany)
Identification Number: 10.1007/s002330010144

Share / Export

Statistics